# SDR DALA2015110606782

- Difficulty date: November 6, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 52,246 hours, 19,261 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Unknown
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN WITH RT ENGINE SHUTDOWN, APU GEN WOULD NOT CONNECT COCKPIT, EXTERIOR, AND CABIN ELECTRICAL BLANKED.  F/A SAID EMERGENCY LIGHTS DID NOT COME ON.  2 RESETS TO RESTORE.  OP'S CHECK OF RT AC BUSS, OP'S CHECK GOOD IAW AMM 24-50.  EMERGENCY LIGHTS DID COME ON WHEN RT BUSS WAS CUTOFF.
